Severe muscle pain from lipitor
I listen to my body first if it tells me something is wrong with a medication and I really felt it with Lipitor. The FDA warns on statin labels that some people have developed memory loss or confusion while taking statins. I have learned the hard way that doctors sometimes push prescriptions for reasons other than our well being.
Dealing with Statin Side Effects: Answer this Question Report Favorite. He agreed with me - he thinks it is the statin. Please be aware that the "safe" level of cholesterol was lowered from 6.
But up to 29 percent of the people who start taking statins report muscle pain and many discontinue statins because of it. Older age and a low body weight are risk factors for developing statin-induced muscle pain. Can it improve my heart health? Hi Debra - your account is similar to mine. I have been to see an osteopath, this didn't help either. Yes, send me a copy of this email. Saw GP who said to try them again and since them I have got much worse. Oddly enough, most randomized controlled studies of statins indicate that people taking statins develop muscle pain at the same rate as people taking placebo.
I see you have been prescribed another type of statin now. My right arm is also painfull but nowhere near to the same level.
You've been added to our list and will hear from us soon. Rhabdomyolysisor the breakdown of muscle tissue, is a rare side effect of statins that can also cause muscle pain. Some pages may not appear or function as intended. Carol S Colorado April 25, at Listen to the side effects listed during the commercials on t-v and wonder why the FDA is allowing these drugs on the market when the side effects include stroke, heart attack and death!
Dealing with Statin Side Effects:
His muscles continued to waste slowly. While no studies have found any ill effects from this, in theory it could increase the potential for muscle and liver problems, or other minor side effects.
I am so happy that I have found a GP in the practice that has listened to me finally! Often people may experience muscle pain or discomfort when starting a statin, but usually these symptoms improve after the first few weeks on the medicine. My husband was on Zocor and it effected his shoulder muscle and he could not fish anymore, put on a belt or anything that required lifting up or back motion.
My pain was in my hips and my doctor said it was something else. Have you had muscle pain while taking a statin drug?